# SDR CALA2009011900045

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 37,426 hours, 19,547 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CHEM-MILL POCKET HAS CRACK INDICATION AT STRINGER 4R STATION 867.  REPAIR AND DOUBLER INSTALLATION WAS ACCOMPLISHED PER EC/RA 5331-01439 AND OPERATION 2 OF EA 5330-03455 REV A.
